# SDR SWAA2024100745847

- Difficulty date: October 1, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 25,570 hours, 12,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1673 POWER SUPPLY ONLY ILLUMINATES FOR 3-5 MINUTES<[01] REMOVED AND REPLACED M1673 (AFT LH) CHARGER ASSY AND BATTERY PACK REF AMM 33-51-06.
